| Model Number |
72404456 |
| Medical Device Problem Codes |
Inflation Problem (1310); Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an implanted inflatable penile prosthesis (ipp) experienced difficulty and dissatisfaction in manipulating the tenacio pump.The patient indicated that, due to its position, he was unable to achieve more than 50% inflation.A surgical procedure was performed during which the tenacio pump was explanted and replaced with an ms pump.Additionally, it was confirmed that the difficulty in manipulation was associated with pump migration and malposition.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01, serial number: n/a, batch/lot number: 1100856710, model/catalog description: reservoir flat iz 100 ml, unique identifier (udi) #: (b)(4).